MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 14"(36CM)APPX3.0ML, TRIFUSE EXT SET W/3 MICROCLAVE CLEAR¿,3 BCV,4-WAY NANOCLAVE¿; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 14"(36CM)APPX3.0ML, TRIFUSE EXT SET W/3 MICROCLAVE CLEAR¿,3 BCV,4-WAY NANOCLAVE¿; STOPCOCK, I.V. SET
Catalog Number AC235
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
The complaint/event occurred on an unspecified date and involved a 14"(36cm)appx3.0ml, trifuse ext set w/3 microclave clear¿,3 bcv,4-way nanoclave¿ stopcock(red ring).The customer reported that the the male connector detached from the end of the tri-fuse device.There was no injury or adverse event associated with this complaint/event.
 
Additional Manufacturer Narrative
The device was returned for evaluation; however, testing has not yet been completed.
 
Additional Manufacturer Narrative
Two photos were provided by the customer showing the packaging of the device and the male luer separated from the tubing.50 new ac235 trifuse extension sets were received for inspection/investigation.No defects or anomalies noted.Each set was tested for bond integrity per product specifications and were found to have met product performance expectations.The reported complaint can be confirmed from the photo provided.The probable cause is unknown.The complaint was unable to be replicated on the new samples.Without the return of the used sample a comprehensive failure investigation cannot be performed and a cause cannot be determined.The lot history was reviewed and no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
14"(36CM)APPX3.0ML, TRIFUSE EXT SET W/3 MICROCLAVE CLEAR¿,3 BCV,4-WAY NANOCLAVE¿
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key19281520
Report Number9617594-2024-00572
Device Sequence Number18036696
Product Code FMG
UDI-Device Identifier00887709122062
UDI-Public(01)00887709122062(17)290201(10)13893753
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAC235
Device Lot Number13893753
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/22/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2024
Supplement Date Received by Manufacturer06/04/2024
Initial Report FDA Received Date05/09/2024
Supplement Report FDA Received Date06/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown